Extended Riemann-Liouville fractional derivative operator and its applications

Praveen Agarwal, Junesang Choi, Richard B. Paris

Research output: Contribution to journalArticle

28 Citations (Scopus)
260 Downloads (Pure)

Abstract

Many authors have introduced and investigated certain extended fractional derivative operators. The main object of this paper is to give an extension of the Riemann-Liouville fractional derivative operator with the extended Beta function given by Srivastava et al. [22] and investigate its various (potentially) useful and (presumably) new properties and formulas, for example, integral representations, Mellin transforms, generating functions, and the extended fractional derivative formulas for some familiar functions.
Original languageEnglish
Pages (from-to)451-466
Number of pages16
JournalJournal of Nonlinear Science and Applications (JNSA)
Volume8
Issue number5
Publication statusPublished - 2015

    Fingerprint

Cite this